MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903210
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a procedure.During unpacking, it was found that the stent was broken.There was no information on what have completed the procedure and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Block b5 has been updated based on the additional information provided on february 8, 2026.Block h11: investigation analysis- upon receipt at our quality assurance laboratory, this tria ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the renal coil was detached from the shaft, and the detached part was stretched.Under magnification inspection, it was confirmed that the coil was torn from one drainage hole up to another drainage hole.The suture was not returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the renal coil and is removed using excess force, the stent could get detached/separated and deformed during the preparation affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a retrograde intrarenal surgery procedure.During unpacking, it was found that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24127378
Report Number2124215-2026-03776
Device Sequence Number12120071
Product Code FAD
UDI-Device Identifier08714729959885
UDI-Public(01)08714729959885(17)280501(10)36428847
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903210
Device Catalogue NumberM0061903210
Device Lot Number0036428847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown